MathSciNet Relay Station
MathSciNet bibliographic data
MR726003 11D25 (11G05 14G05)
Bremner, A.; Cassels, J. W. S. On the equation $Y\sp{2}=X(X\sp{2}+p)$. Math. Comp. 42 (1984), no. 165, 257–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement